MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; PROXIMAL TIBIA 87MM

ONKOS SURGICAL ELEOS; PROXIMAL TIBIA 87MM
Model Number PT-20000-02M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Insufficient Information (4580)
Date of Event 01/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in progress.When it is complete a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this adverse event: 3013450937-2022-00106, 3013450937-2022-00107, 3013450937-2022-00108 and 3013450937-2022-00109.The following mdr was also submitted for this patient: 3013450937-2022-00030.
 
Event or Problem Description
Patient was revised on (b)(4) 2022 for an alleged infection.During this revision surgery the following implants were explanted: eleos proximal tibia 87mm, eleos male-female midsection 50mm, eleos tibial poly spacer 8mm, and eleos tibial hinge component w/ rotational stop.During this revision surgery the following implants were implanted: eleos proximal tibia 87mm, eleos male-female midsection 50mm, eleos tibial poly spacer 8mm, and eleos tibial hinge component w/ rotational stop.After this revision surgery the following implants remain implanted: eleos resurfacing femur axial pin size 2.No additional information regarding this adverse event has been provided.
 
Event or Problem Description
Patient was revised on (b)(6) 2022 for an alleged infection.During this revision surgery the following implants were explanted: eleos proximal tibia 87mm, eleos male-female midsection 50mm, eleos tibial poly spacer 8mm, and eleos tibial hinge component w/ rotational stop.During this revision surgery the following implants were implanted: eleos proximal tibia 87mm, eleos male-female midsection 50mm, eleos tibial poly spacer 8mm, and eleos tibial hinge component w/ rotational stop.After this revision surgery the following implants remain implanted: eleos resurfacing femur axial pin size 2.No additional information regarding this adverse event has been provided.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the alleged infection could not be determined.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added.G3: date received by manufacturer added.G6: type of report added.H2: follow-up type added.H3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4117: device not accessible for testing.H6: investigation findings code updated to 3221: no findings available.H6: investigation conclusions code updated to 4315: cause not established.H10: additional narratives/data.

Brand Name
ELEOS
Common Device Name
PROXIMAL TIBIA 87MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
PHILLIPS PRECISION INC.
7 paul kohner place
elmwood park NJ 07407
Manufacturer Contact
danielle pierce
77 east halsey road
parsippany 07054
8447672766
MDR Report Key13586307
Report Number3013450937-2022-00105
Device Sequence Number20218780
Product Code KRO
UDI-Device IdentifierB278PT2000002M0
UDI-PublicB278PT2000002M0
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K203090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPT-20000-02M
Device Catalogue NumberPT-20000-02M
Device Lot Number88658RR-031
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2022
Supplement Date Received by Manufacturer04/24/2022
Initial Report FDA Received Date02/23/2022
Supplement Report FDA Received Date04/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
25001050E ELEOS MALE-FEMALE MIDSECTION 50MM.; 25001208E ELEOS TIBIAL POLY SPACER 8MM.; 25002100E ELEOS TIBIAL HINGE COMPONENT.; 25002112E ELEOS RESURFACING FEMUR AXIAL PIN SIZE 2.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age16 YR
Patient SexMale